# SDR IPXA2014041482642

- Difficulty date: March 25, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36915
- Condition: Damaged
- Location: Bs 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN DAMAGED AT BS 700, BETWEEN S20-23L.  INSTALLED SKIN REPAIR AT BS 690-710.
